# SDR 9JLA2021041423015

- Difficulty date: April 13, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N941DK
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14501151
- Aircraft time: 1,433 hours, 648 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 302K62B1
- Part serial: 61025577
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED ON POST FLIGHT CHECKS THAT THE NO3 (RH INBD) TIRE HAD LOST THE OUTBOARD TREAD SECTION. IT WAS NOT NOTED IF THE TIRE SECTION DEPARTED ON TAKEOFF OR LANDING. THE MANUFACTURE OF TIRE WAS NOTIFIED OF TIRE FAILURE. THE MAINTENANCE VENDOR REMOVED THE WHEEL ASSY AND REPLACED IT WITH AN OVERHAULED UNIT. TIRE HAD 310.4 HRS AND 103 LANDINGS ON IT AT THE TIME OF FAILURE.
